BibTeX record journals/jmiv/MashtakovDSBB17

download as .bib file

@article{DBLP:journals/jmiv/MashtakovDSBB17,
  author    = {Alexey Mashtakov and
               Remco Duits and
               Yuri Sachkov and
               Erik J. Bekkers and
               Ivan Beschastnyi},
  title     = {Tracking of Lines in Spherical Images via Sub-Riemannian Geodesics
               in {SO(3)}},
  journal   = {Journal of Mathematical Imaging and Vision},
  volume    = {58},
  number    = {2},
  pages     = {239--264},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10851-017-0705-9},
  doi       = {10.1007/s10851-017-0705-9},
  timestamp = {Sun, 02 Jun 2019 20:54:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jmiv/MashtakovDSBB17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics